# SDR AMTA200600374

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Part number: YA21125
- Condition: Unserviceable
- Location: Nr 1 Igniter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG NO EGT RISE DURING START ATTEMPT WITH ING SELECTOR IN ING 1.  RESTART IN BOTH WAS NORMAL.  REPLACED LT ENG NR 1 IGNITOR PLUG IAW MM.  AUDIBLE OPS CHECK GOOD.  (K)
